# SDR AALA202209308782

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A300*
- Aircraft serial: 1403
- Aircraft time: 69,715 hours, 26,543 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CIDS CAUTION LIGHT ILLUMINTATED FOR R4 DOOR. MAINTENANCE SERVICED R4 DOOR EMERGENCY OPERATION CYLINDER PER AMM 52-10-00-614-001-A.
